RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pin, Jean-Eric

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:1043
Abstract pages:164
Full texts:34

http://www.mathnet.ru/eng/person46476
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1995
1. Jean-Eric Pin, “Eilenberg's theorem for positive varieties of languages”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 1,  80–90  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:1 (1995), 74–83

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020